# SDR CHQA200800236

- Difficulty date: December 2, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500856
- Aircraft time: 10,443 hours, 8,810 cycles
- Engine: Allsn AE3007A
- Engine time: 15,939 hours, 13,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT STATES THAT THE EMERGENCY EXIT ROW ILLUMINATION LIGHT IS INOPERATIVE.  THE LIGHT OPERATIONALLY CHECKS GOOD IAW AMM 33-50-00.
